EconPapers    
Economics at your fingertips  
 

Borel Directions and Uniqueness of Meromorphic Functions

Keyu Zhang, HongYan Xu and Hongxun Yi

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We investigate the relationship between Borel directions and uniqueness of meromorphic functions and obtain some results of meromorphic functions sharing four distinct values IM and one set in an angular domain containing a Borel line. Our result is an improvement of a recent theorem given by Long and Wu (2012).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/793810.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/793810.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:793810

DOI: 10.1155/2013/793810

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:793810